# SDR UALA2011020800677

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,804 hours, 10,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK BATTERY TEST SWITCH WILL NOT LIGHT UP WHEN PUSH.  CHANGED BATTERY PACK, NO HELP.  APPLIED MEL 5223AB AND TAPE OVER SIGN IAW MEL.  REPLACED BATTERY ASSY POWER SUPPLY PER MM.  LIGHT TESTED NORMAL ON GROUND.
